After-Hours Crisis Support Services for Caregivers
Pharmaceutical Nurse Supports Available
Lone Worker Safety
Mental Health Resources for Social Service Agencies & Workers
Natural Disasters – Supporting Client Trauma
Opioids – Staff Safety Resources
Alberta Health Resource How to Spot an Opioid Overdose
If you’re using drugs, or are with someone who is using, these are the signs and symptoms to watch out for. If they happen, don’t leave things to chance, call 911 immediately.
Canada’s new Good Samaritan law can protect you. For step by step instructions on what to do in the event you suspect someone is overdosing, watch Ask a Paramedic if you have a naloxone kit follow the SAVE ME steps and instructions.
New Website – Fentanyl Safety for First Responders
The Role of Caregivers in Assessing and Managing Risk Related to Opioid Use – A Tip Sheet
ACSW Your Professional Duties Around Take Home Naloxone Kits
A first-ever global study from @JohnsHopkinsSPH has helped shed some light on long-term effects of childhood trauma for kids in poor urban areas, revealing that boys are more likely to suffer from experiences of violence and neglect. #PublicHealth #GenderEquity twitter.com/casw_acts/stat… Retweeted by ALIGN